# SDR COMA9560618

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INBOARD AND OUTBOARD GROUND LIFT DUMP SPOILERS FAULT MESSAGE ON EICAS.  ACFT RETURNED TO FIELD.  COULD NOT DUPLICATE, NO FAULT CODES LOGGED IN SPOILER ELECTRONIC CONTROL UNIT.  ACFT RETURNED TO SERVICE.
